MAUDE Adverse Event Report: ICU MEDICAL MANUFACTURING S.A. DE C.V. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL MANUFACTURING S.A. DE C.V. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7115-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a leak was found at the proximal y site of the tubing.Per reporter, the cap was never handled and only part of the medication had been administered.There was patient involvement.No patient harm/adverse event was reported.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Additional Manufacturer Narrative
H3: one used product and video were returned for evaluation.Visual inspection identified some crazing at the y-site luer bond that was observed to be leaking in the returned video.Functional testing was performed and a leak was observed between the asv luer and y-site.The set was leak tested from the end luer.Upon further inspection it was observed that the connection showed movement.During inspection the female to male luer bond broke with the male luer remaining lodged in the female luer.In attempts to better visualize any potential source of leak, the female luer with the male luer lodged inside was plugged using a pin gage.The section of the set was then connected to an air source and put underwater to visualize any leakage and no leakage was observed.The customer complaint of leakage was confirmed; however, the root cause of the issue was unknown.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.

Brand Name
CADD ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23951424
Report Number3012307300-2026-00032
Device Sequence Number18828927
Product Code FPA
UDI-Device Identifier10610586034503
UDI-Public(01)10610586034503(17)200929(10)6054063
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K000942
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7115-24
Device Lot Number6054063
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/22/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer02/05/2026
Initial Report FDA Received Date01/02/2026
Supplement Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MORPHINE
Patient SexUnknown